# SDR COMA0760167

- Difficulty date: February 7, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N526CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7824
- Aircraft time: 9,037 hours, 8,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Faulty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5347 - EMERGENCY LIGHT SIGN AT MAIN CABIN DOOR FLOOR LEVEL EXIT AND AISLE OVERHEAD FLICKERING WHILE THE SWITCH IS IN THE OFF POSITION.  REPLACED NR 2 CHARGER ASSEMBLY.  NO FURTHER DEFECTS.
